Tylenol Health & Safety
Extra Strength Tylenol Pain Relief Caplets Acetaminophen (500mg)
(spend $25, get free shipping) Find painkillers and muscle treatments at Target.com! When it comes to reducing fevers and relievin...g pain in children, children s tylenol is the brand recommended most by pediatricians. Children s tylenol works differently than other pain and fever medicine. It also won t upset little stomachs. Uses: reduces fever relieves minor aches and pains due to: the common cold flu headache sore throat toothache Read More
Tylenol sinus congestion and pain, acetaminophen, pain reliever/fever reducer, nasal decongestant, 24 caplets (non-drowsy). Acetam...inophen, phenylephrine HCI pain reliever/fever reducer, nasal decongestant. Sinus headache, nasal congestion, sinus pressure. For adults, daytime, non-drowsy. Read More
Pain Reliever and Nighttime Sleep Aid.
Recommended the most by doctors and used the most by hospitals. Purpose: Pain Reliever/Fever Reducer , Manufacturer: J & J , Activ...e Ingredients: Each Tablet: Acetaminophen 325 mgDirectionsDo not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Children 6-11 years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Do not use for more than 5 days unless directed by a doctor. Children under 6 years: Do not use this adult product in children under 6 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store between 20-25 degrees C (68-77 degrees F).Inactive IngredientsCorn Starch; Magnesium Stearat Read More
Tylenol Extra Strength pain reliever works fast on your headache and won't irritate your stomach lining the way that aspirin napro...xen sodium or even ibuprofen can. Made with acetaminophen Tylenol Extra Strength is also indicated to reduce fever and for the temporary relief of minor aches and pains caused by the common cold backache minor pain of arthritis toothache muscular aches and premenstrual and menstrual cramps. Single-dose packs of Tylenol Extra Strength come in a dispenser box that is specially designed to refill Lil' Drugstore Dispensers. Read More
Tylenol PM Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets: Temporary relief of occasional headaches and minor aches and ...pains with accompanying sleeplessness Contains no aspirin Non-habit forming Read More